posted Thu, 11/09/2017 - 14:44
1273
Lower back soreness from Test E...
ad
I just started cycling 3 weeks ago on 500mg Test E, 60mg T-Bol, and (AI) Exemestane 12.5 EOD. I've noticed lower back soreness from squatting and deadlifting normal weight, nothing heavy. I know my back isn't injured, the feeling is like a really sore back after a heavy workout.
I've taken recommendations of supplements that can relieve the soreness taurine 5grams and couple banana for the potassium daily, but not much luck.
Questions:
Is there a way to prevent this soreness or does that just an after effect with Test E?
Can I add another compound low dosage of Deca 200mg to help with the lower back soreness?
Any advice would be great!
Thank You
- Bookmark
- 0
- 0
It is the turinabol. The back pumps have had me laying on the floor screaming in pain before. Taurine is the best way to combat it.
Okay never thought it could have been from that, but it makes sense since it's my first time trying it. I guess once I'm done in the next couple weeks with T-bol it will go away.
Thanks
It will go away when you stop, or just take 1-2 grams of taurine and they will go away in an hour. Can’t find taurine, drink an energy drink. They all have taurine in large amounts.
Perhaps your tbol is dbol
Try taurine, I get horrible back pumps from tbol and taurine always helps.
RustyhookerReread his forum.... ^^^^^
Rustyhooker5g of taurine.....holy cow.
Piss dark? Clear? Funky odor?
No, my piss is pretty much normal don't notice any smell or funky color.
RustyhookerHad to ask. A guy on here ran the taurine but still had issues. Dehydration can overwork kidneys. Kidney or bladder infection causes soreness. Chlamidia was this guys soreness source. Ran a one nighter. Lol
Are you sure it is the Test E ??
Yea 100% sure it's from a reputable source.
I second this statement. Im thinking that tbol might be dbol
Right. I never get sore unless it's chest or like I mention below proviron
Are you taking proviron cause that shit fucks my back up from the pump I get
Really? I’ve never ever heard of that happening... interesting. I know the science behind what causes a “back pump”, and why things such as Anavar and the such cause them... but I can’t think as to why provi would. What’s the reason you think homie?